# SDR HALA20240923163

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 42,277 hours, 6,596 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Tripped
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE WORKING TASK CARD #330-493100-01-03 FOUND POP OUT INDICATOR ON APU FUEL FILTER POPPED. REMOVED AND REPLACED FUEL FILTER PER AMM 49-32-41-960-802-A. OPS TEST GOOD. LEAK CHECK GOOD. OK FOR SERVCE.
